Parallélismes absolus des variétés lorentziennes
Annales de l'Institut Fourier, Volume 27 (1977) no. 1, pp. 251-266.

Any absolute parallelism on a complete, simply connected lorentzian manifold preserves a de Rham decomposition; if the manifold is weakly irreducible but not irreducible, it is a solvable Lie group.

Tout parallélisme absolu d’une variété lorentzienne complète et simplement connexe respecte une décomposition de de Rham ; dans le cas faiblement irréductible mais non irréductible, la variété est un groupe de Lie résoluble.

@article{AIF_1977__27_1_251_0,
     author = {Cahen, M. and Parker, M.},
     title = {Parall\'elismes absolus des vari\'et\'es lorentziennes},
     journal = {Annales de l'Institut Fourier},
     pages = {251--266},
     publisher = {Institut Fourier},
     volume = {27},
     number = {1},
     year = {1977},
     doi = {10.5802/aif.648},
     zbl = {0334.53055},
     mrnumber = {57 #1373},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.648/}
}
TY  - JOUR
AU  - Cahen, M.
AU  - Parker, M.
TI  - Parallélismes absolus des variétés lorentziennes
JO  - Annales de l'Institut Fourier
PY  - 1977
DA  - 1977///
SP  - 251
EP  - 266
VL  - 27
IS  - 1
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.648/
UR  - https://zbmath.org/?q=an%3A0334.53055
UR  - https://www.ams.org/mathscinet-getitem?mr=57 #1373
UR  - https://doi.org/10.5802/aif.648
DO  - 10.5802/aif.648
LA  - fr
ID  - AIF_1977__27_1_251_0
ER  - 
%0 Journal Article
%A Cahen, M.
%A Parker, M.
%T Parallélismes absolus des variétés lorentziennes
%J Annales de l'Institut Fourier
%D 1977
%P 251-266
%V 27
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.648
%R 10.5802/aif.648
%G fr
%F AIF_1977__27_1_251_0
Cahen, M.; Parker, M. Parallélismes absolus des variétés lorentziennes. Annales de l'Institut Fourier, Volume 27 (1977) no. 1, pp. 251-266. doi : 10.5802/aif.648. http://www.numdam.org/articles/10.5802/aif.648/

[1] M. Cahen, N. Wallach, Lorentz symmetric spaces, Bull. Am. Math. Soc., 76 (3) (1970) 585-591. | MR | Zbl

[2] E. Cartan, J.A. Schouten, On Riemannian geometries admitting an absolute parallelism, Nederl. Akad. Wetensch. Proc. Ser. A, 29 (1926), 933-946. | JFM

[3] J.A. Wolf, On the geometry and classification of absolute parallelisms, J. Differential Geometry, 6 (1972), 317-342 et J. Diff. Geom., 7 (1972), 19-44. | Zbl

Cited by Sources: